# SDR IPXA2016110410252

- Difficulty date: October 24, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 68,475 hours, 14,029 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ACA33493
- Condition: Corroded
- Location: Bs 555
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, FRAME CORRODED IN THE LT AIR CONDITIONING COMPARTMENT BILGE, BS 555.  REMOVED, FABRICATED, AND INSTALLED A REPLACEMENT FRAME IAW DWG ACA3349 AND SRM 51-31-01.
